I am really impressed with this great forum! Amazing infos and great help!
Im 28years old and i have been diagnosed with type 1 diabetes on april 2007, 6years ago.
I am using Levemir & Humalog for my daily treatment.
Levemir: 2 shots, one at noon (30units) and one at night (35units)
Humalog: my ratio is 1unit for every 5grams of carbs
In the past 2 years i gained some noticeable weight, from 72kgs to 78/80 kgs (im 173cm) although i dont eat that much but maybe due to the quality of my food.
I usually don't eat at breakfast and weren't always following a diabetic diet. Just to let you understand my case, i got a nice body but the stomach area is overweight by 3 to 4 kgs.
Anyway last month got my Hb1ac results and wasn't happy with my result, was near 8.1
So i took a decision to follow a strict diet accompanied with 3hours of tennis per week (1hour per day) and will start gym next week.
Once real fact that i found losing weight now to be more difficult even if i am following a healthy diet, maybe because of the amount of insulin.
When my BMI started to be near 27, i started Xenical with my diet.
I dropped a significant quantity of carbs from my meals and keep on playing tennis 3 days per week.
I dropped 3kgs in 1 week, and that was great, but i am facing some hypos during the day, i know i should change the dosage of insulin but any tips how?
As i said before, Levemir shots were divided by two, one at noon and one at midnight, i reducing 2 units per day from each shot.
Now im taking 26units instead of 30 for day shot and 33units instead of 35 for night shot, but im still facing multiple hypos.
Im feeling that even my insulin/carb ratio has changed, is it possible? im currently on 1unit of humalog for every 5grams of carbs.
Its really difficult because im feeling as if it is my 1st month on treatment and i should start it all over again.
I understand Xenical drop blood sugar but by how much?!
Lets say i will change my dosage now because im on a strict diet/exercising + Xenical, but after 1month i wont be using Xenical anymore, so i will be forced to adjust my dosage again?!
Thank you for your help